# SDR DALA2024110610687

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 102,104 hours, 21,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 DURING SERVICE CHECK FOUND EMERGENCY LIGHTS WILL NOT TURN "OFF" WHEN SWITCH TOGGLE "OFF" POSITION AND WHEN AC POWER OFF. CORRECTIVE ACTION: R/R S28 SWITCH IAW B767 WDM 33-51-11. ALL OPS GOOD. (6625720)
